# SDR AWXA200700373

- Difficulty date: March 5, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 61,506 hours, 42,781 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602107
- Part serial: YIN0077
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND LEFT WING NR 2 SLAT WEDGE UPPER SURFACE DEBONDED, SS 223.  REPAIRED LEFT WING NR 2 SLAT WEDGE UPPER SURFACE, SS 220.9 - SS 225.9, IAW B737-300 SRM 51-70-10-2R, FIGURE 203.
